# SDR SWAA2023010676238

- Difficulty date: November 28, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE, BS 747 - 767 CEILING AREA LT SIDE OF AFT CARGO BAY.   REPLACED THE SUPPORT ANGLE IAW SRM-51-10-02, ITEM 9,  SRM-51-40-02, AND DWG 149A9490 REV-.
